# SDR DL757020921

- Difficulty date: August 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 54,070 hours, 28,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EXTERIOR EMERGENCY LIGHT AT L2 DOOR DID NOT ILLUMINATE.  RELAMPED EMERGENCY LIGHT.
